Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 2 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 2 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF Free Access     Request Permissions
Ergodic theorems in demography
Joel E. Cohen.
Bull. Amer. Math. Soc. 1 (1979), 275-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 520076
Complex manifolds and mathematical physics
R. O. Wells Jr..
Bull. Amer. Math. Soc. 1 (1979), 296-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 520077
Mathematical typography
Donald E. Knuth.
Bull. Amer. Math. Soc. 1 (1979), 337-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 520078
An invariant subspace theorem
Jim Agler.
Bull. Amer. Math. Soc. 1 (1979), 425-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 520079
Homology stability of $GL_{n}$ of a Dedekind domain
Ruth M. Charney.
Bull. Amer. Math. Soc. 1 (1979), 428-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 520080
Geometry of $G/P$
V. Lakshmibai, C. Musili and C. S. Seshadri.
Bull. Amer. Math. Soc. 1 (1979), 432-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 520081
The finitary isomorphism theorem for Markov shifts
M. Keane and M. Smorodinsky.
Bull. Amer. Math. Soc. 1 (1979), 436-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 520082

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Ordered vector spaces and linear operators, by Romulus Cristescu.
Reviewer: Neil E. Gretsky
Bull. Amer. Math. Soc. 1 (1979), 373-376
Review information
Full-text PDF Free Access
Subharmonic functions, by W. K. Hayman and P. B. Kennedy.
Reviewer: L. L. Helms
Bull. Amer. Math. Soc. 1 (1979), 376-379
Review information
Full-text PDF Free Access
Combinatorics with emphasis on the theory of graphs, by J. E. Graver and M. E. Watkins.
Reviewer: L. Mirsky
Bull. Amer. Math. Soc. 1 (1979), 380-388
Review information
Full-text PDF Free Access
A history of numerical analysis from the 16th through the 19th century, by Herman H. Goldstine.
Reviewer: B. N. Parlett
Bull. Amer. Math. Soc. 1 (1979), 388-390
Review information
Full-text PDF Free Access
The economics of space and time, by Arnold M. Faden.
Reviewer: Hal R. Varian
Bull. Amer. Math. Soc. 1 (1979), 390-393
Review information
Full-text PDF Free Access
Obstruction theory on homotopy classification of maps, by Hans J. Baues.
Reviewer: Peter J. Hilton
Bull. Amer. Math. Soc. 1 (1979), 393-398
Review information
Full-text PDF Free Access
Harmonic analysis on real reductive groups, by V. S. Varadarajan.
Reviewer: Rebecca A. Herb
Bull. Amer. Math. Soc. 1 (1979), 398-401
Review information
Full-text PDF Free Access
The algebraic structure of group rings, by Donald S. Passman.
Reviewer: D. A. R. Wallace
Bull. Amer. Math. Soc. 1 (1979), 402-410
Review information
Full-text PDF Free Access
A Handbook for Scholars, by Mary-Claire van Leunen.
Reviewer: William C. Waterhouse
Bull. Amer. Math. Soc. 1 (1979), 411-412
Review information
Full-text PDF Free Access
Hyperspaces of sets, by Sam B. Nadler Jr..
Reviewer: Jack Segal
Bull. Amer. Math. Soc. 1 (1979), 412-414
Review information
Full-text PDF Free Access
Skew field constructions, by P. M. Cohn.
Reviewer: G. M. Bergman
Bull. Amer. Math. Soc. 1 (1979), 414-420
Review information
Full-text PDF Free Access
Approximation of vector valued functions, by João B. Prolla.
Reviewer: W. H. Summers
Bull. Amer. Math. Soc. 1 (1979), 420-424
Review information
Full-text PDF Free Access